# SDR SWIA201437357

- Difficulty date: April 19, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 25,680 hours, 15,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK AT BS 661- 836 CORRODED.  C-CHECK, REPLACED SEAT TRACK  IAW SRM.
